MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 2.5F / 2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 2.5F / 2.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-022-45-2525
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: (b)(6)- 02-022-35-2509 - truliant tib imp ps insert sz 2.5 9mm.(b)(6)- 02-012-60-1425 - logic stem ext 14mm x 25mm.(b)(6)- 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.(b)(6)- 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5.(b)(6)- 200-07-29 - advanced patella 29m 3 peg implant.
 
Event or Problem Description
It was reported via a legal notification, that a patient, underwent an initial right total knee replacement surgery on (b)(6) 2020 due to osteoarthritis.The patient underwent revision surgery of her right knee (b)(6) 2021, approximately 1 year 9 months post initial procedure.Complications -there was a stem tibial component in place.On extraction of the tibial component there was fracture of the proximal medial tibia.This did not extend distally.There is no violation of the medial retinaculum or medial collateral ligament.The tibial extractor was applied and on backslapping the tibial component, there was noted to be removal of the tibial tray however the medial proximal tibia remained attached to the trachea and there was fracture.The proximal lateral tibia with the tibial tubercle remained intact.There is no extension of the fracture distally.It did not require any fracture fixation but instead use of a press-fit tibial sleeve with a long press-fit tibial stem was planned.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H10.Additional information- g2, h6 health effect - impact code & medical device problem code.H3.Investigation results-there is no reported device malfunction in the operative report.The bone fracture is most likely due to procedure or patient conditions such as osteoporosis or osteopenia or other condition related to morbid obesity; however, it is not known with the information provided.Preoperative x-rays showed no abnormalities.The fracture did not require fixation.In the ifu states that unintended bone fractures are a device specific risk.; and that as part of the preoperative assessment, the surgeon must ensure that no biological, biomechanical, or other factors exist that might adversely affect the surgery and/or postoperative period.These devices are used for treatment not diagnosis.There is no additional information available.

Brand Name
TRULIANT TIB FIT TRAY CEM SZ 2.5F / 2.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17710179
Report Number1038671-2023-02193
Device Sequence Number6731051
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-45-2525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer05/31/2024
09/09/2026
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date05/31/2024
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexFemale